RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, S Yu

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:23
Abstract pages:155
Full texts:107

http://www.mathnet.ru/eng/person89731
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. I. B. Vitrishchak, S. Yu. Orlov, V. P. Pokrovskiĭ, L. N. Soms, “Normal oscillation modes of a conjugate resonator with an array-type controlled transparency”, Kvantovaya Elektronika, 15:1 (1988),  177–179  mathnet [Sov J Quantum Electron, 18:1 (1988), 114–115  isi]
1985
2. F. L. Vladimirov, M. A. Groznov, A. S. Eremenko, S. M. Lan'kova, V. V. Lyubimov, I. E. Morichev, E. A. Morozova, V. S. Myl'nikov, S. Yu. Orlov, N. I. Pletneva, V. P. Pokrovskiĭ, L. N. Soms, “Conversion of optical signals in a laser with an intracavity liquid-crystal spatial modulator”, Kvantovaya Elektronika, 12:10 (1985),  2071–2076  mathnet [Sov J Quantum Electron, 15:10 (1985), 1363–1367  isi]
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020